Alert archive / Michigan / High Wind Warnings in 2025
High Wind Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this high wind warning at Nov 25, 2025, 2:54 PM EST for 6 counties in Michigan. It took effect at Nov 26, 2025, 7:00 AM EST. It was in force for 24 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 25, 2025, 2:54 PM EST (19:54 UTC)
- In effect from
- Nov 26, 2025, 7:00 AM EST
- Expired
- Nov 27, 2025, 6:50 AM EST
- In force
- 24 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 26, 7:40 AM EST | NON-TSTM WND GST 43 | 8 Nnw Ludington, MI | Mesonet station BSBM4 7 NW Ludington. |
| Nov 26, 8:15 AM EST | NON-TSTM WND GST 42 | 1 W Grand Haven, MI | Mesonet station GW5092 GRAND HAVEN. |
| Nov 26, 8:30 AM EST | NON-TSTM WND GST 55 | Macatawa, MI | Buoy station HLNM4 Holland Harbor. |
| Nov 26, 8:32 AM EST | NON-TSTM WND GST 41 | 1 S Hudsonville, MI | Mesonet station MC156 I-196 Mile Marker 62.3. |
| Nov 26, 8:50 AM EST | NON-TSTM WND GST 40 | 1 Nne Mattawan, MI | Mesonet station MC168 I-94 Mile Marker 65.9. |
| Nov 26, 9:00 AM EST | NON-TSTM WND GST 40 | 4 E Dorr, MI | Mesonet station AX192 WAYLAND. |
| Nov 26, 9:04 AM EST | NON-TSTM WND GST 47 | 2 Ssw Holland, MI | Mesonet station MC097 US-31 Mile Marker 47.0 Holland. |
| Nov 26, 9:13 AM EST | NON-TSTM WND GST 49 | 2 S Holland, MI | ASOS station KBIV W Mich Regional Arpt. |
| Nov 26, 9:34 AM EST | NON-TSTM WND GST 40 | 2 Ese Coopersville, MI | Mesonet station MC109 Mi-03 Coopersville. |
| Nov 26, 9:35 AM EST | NON-TSTM WND GST 49 | 6 Ssw Nunica, MI | Mesonet station DVI10249 Grand Haven. |
| Nov 26, 9:45 AM EST | NON-TSTM WND GST 42 | 2 E Zeeland, MI | Mesonet station MC155 I-196 Mile Marker 55.5. |
| Nov 26, 9:45 AM EST | NON-TSTM WND GST 47 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
| Nov 26, 9:49 AM EST | NON-TSTM WND GST 57 | 1 Ene Douglas, MI | Mesonet station MC148 I-196 Mile Marker 38.1. |
| Nov 26, 10:00 AM EST | NON-TSTM WND GST 40 | 2 Ene Whitehall, MI | Mesonet station MC159 US 31 Mile Marker 128.8. |
| Nov 26, 10:00 AM EST | NON-TSTM WND GST 46 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 10:13 AM EST | NON-TSTM WND GST 52 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
| Nov 26, 10:15 AM EST | NON-TSTM WND GST 40 | Pentwater, MI | Mesonet station DW7500 Pentwater. |
| Nov 26, 10:15 AM EST | NON-TSTM WND GST 49 | 5 Sw Whitehall, MI | Mesonet station DW2963 Whitehall. |
| Nov 26, 10:25 AM EST | NON-TSTM WND GST 44 | 4 Sse South Haven, MI | AWOS station KLWA South Haven Rgnl Arpt. |
| Nov 26, 10:30 AM EST | NON-TSTM WND GST 49 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 10:34 AM EST | NON-TSTM WND GST 44 | 2 E Zeeland, MI | Mesonet station MC155 I-196 Mile Marker 55.5. |
| Nov 26, 10:45 AM EST | NON-TSTM WND GST 41 | 2 Wsw Cloverville, MI | Mesonet station MC110 Mi-03 Us-31 At I-96. |
| Nov 26, 10:45 AM EST | NON-TSTM WND GST 50 | 5 Sw Whitehall, MI | Mesonet station DW2963 Whitehall. |
| Nov 26, 10:59 AM EST | NON-TSTM WND GST 42 | 2 Ene Whitehall, MI | Mesonet station MC159 US 31 Mile Marker 128.8. |
| Nov 26, 11:16 AM EST | NON-TSTM WND GST 42 | 1 S Hudsonville, MI | Mesonet station MC156 I-196 Mile Marker 62.3. |
| Nov 26, 12:50 PM EST | NON-TSTM WND GST 51 | 2 S Holland, MI | ASOS station KBIV W Mich Regional Arpt. |
| Nov 26, 1:19 PM EST | NON-TSTM WND GST 51 | 1 Ene Douglas, MI | Mesonet station MC148 I-196 Mile Marker 38.1. |
| Nov 26, 1:47 PM EST | NON-TSTM WND GST 51 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
| Nov 26, 2:40 PM EST | NON-TSTM WND GST 54 | 8 Nnw Ludington, MI | Mesonet station BSBM4 Big Sable Point. |
| Nov 26, 3:00 PM EST | NON-TSTM WND GST 53 | 5 Sw Whitehall, MI | Mesonet station DW2963 Whitehall. |
| Nov 26, 3:04 PM EST | NON-TSTM WND GST 44 | 2 E Zeeland, MI | Mesonet station MC155 I-196 Mile Marker 55.5. |
| Nov 26, 3:30 PM EST | NON-TSTM WND GST 56 | 8 Nnw Ludington, MI | Mesonet station BSBM4 Big Sable Point. |
| Nov 26, 3:30 PM EST | NON-TSTM WND GST 58 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 3:45 PM EST | NON-TSTM WND GST 43 | 3 Se Lawrence, MI | Mesonet station MC163 I-94 Mile Marker 53.8. |
| Nov 26, 4:07 PM EST | NON-TSTM WND GST 43 | 2 Ene Ludington, MI | AWOS station KLDM Ludington Mason County Arpt. |
| Nov 26, 4:07 PM EST | NON-TSTM WND GST 51 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
| Nov 26, 4:14 PM EST | NON-TSTM WND GST 43 | 2 Wsw Paw Paw, MI | Mesonet station MC166 I-94 Mile Marker 58.7. |
| Nov 26, 4:30 PM EST | NON-TSTM WND GST 57 | 8 Nnw Ludington, MI | Mesonet station BSBM4 Big Sable Point. |
| Nov 26, 4:30 PM EST | NON-TSTM WND GST 59 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 4:34 PM EST | NON-TSTM WND GST 50 | 2 Ese Hartford, MI | Mesonet station MC162 I-94 Mile Marker 47.7. |
| Nov 26, 4:34 PM EST | NON-TSTM WND GST 57 | 1 Ene Douglas, MI | Mesonet station MC148 I-196 Mile Marker 38.1. |
| Nov 26, 4:42 PM EST | NON-TSTM WND GST 56 | Macatawa, MI | Mesonet station HLNM4 Holland Harbor. |
| Nov 26, 4:45 PM EST | NON-TSTM WND GST 57 | 5 Sw Whitehall, MI | Mesonet station DW2963 Whitehall. |
| Nov 26, 4:50 PM EST | NON-TSTM WND GST 42 | 2 E Paw Paw, MI | Mesonet station MC167 I-94 Mile Marker 63.0. |
| Nov 26, 5:00 PM EST | NON-TSTM WND GST 40 | 1 Ese Lawton, MI | Mesonet station MILAW 0.9 SE Lawton (MAWN). |
| Nov 26, 5:02 PM EST | NON-TSTM WND GST 61 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 5:14 PM EST | NON-TSTM WND GST 41 | 4 Sse South Haven, MI | AWOS station KLWA South Haven Rgnl Arpt. |
| Nov 26, 5:15 PM EST | NON-TSTM WND GST 58 | 5 Sw Whitehall, MI | Mesonet station DW2963 Whitehall. |
| Nov 26, 5:17 PM EST | NON-TSTM WND GST 53 | 2 S Holland, MI | ASOS station KBIV W Mich Regional Arpt. |
| Nov 26, 5:19 PM EST | NON-TSTM WND GST 42 | 2 Ese Coopersville, MI | Mesonet station MC109 Mi-03 Coopersville. |
| Nov 26, 5:19 PM EST | NON-TSTM WND GST 42 | 2 Wsw Cloverville, MI | Mesonet station MC110 Mi-03 Us-31 At I-96. |
| Nov 26, 5:19 PM EST | NON-TSTM WND GST 51 | 2 Ssw Holland, MI | Mesonet station MC097 US-31 Mile Marker 47.0 Holland. |
| Nov 26, 5:26 PM EST | NON-TSTM WND GST 62 | 4 Wnw Roosevelt Park, MI | Mesonet station MKGM4 Muskegon Pier. |
| Nov 26, 5:30 PM EST | NON-TSTM WND GST 41 | 1 S Ludington, MI | Mesonet station LDTM4 Ludington. |
| Nov 26, 5:30 PM EST | NON-TSTM WND GST 41 | 2 Ene Whitehall, MI | Mesonet station MC159 US 31 Mile Marker 128.8. |
| Nov 26, 5:30 PM EST | NON-TSTM WND GST 45 | Pentwater, MI | Mesonet station DW7500 Pentwater. |
| Nov 26, 5:31 PM EST | NON-TSTM WND GST 47 | 1 S Hudsonville, MI | Mesonet station MC156 I-196 Mile Marker 62.3. |
| Nov 26, 5:37 PM EST | NON-TSTM WND GST 55 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
| Nov 26, 5:40 PM EST | NON-TSTM WND GST 63 | 8 Nnw Ludington, MI | Mesonet station BSBM4 Big Sable Point. |
| Nov 26, 5:41 PM EST | NON-TSTM WND GST 56 | 1 Ene Norton Shores, MI | ASOS station KMKG Muskegon County Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
052 WWUS73 KGRR 251954 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 254 PM EST Tue Nov 25 2025 MIZ037-043-050-056-064-071-260500- /O.NEW.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Holland, Grand Haven, Jenison, Ludington, Hart, Muskegon, and South Haven 254 PM EST Tue Nov 25 2025 ...HIGH WIND WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds gusting 50 to 60 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...From 7 AM Wednesday to 7 AM EST Thursday. Winds strongest Wednesday afternoon and evening. * IMPACTS...Damaging winds will blow down some trees and power lines. Power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-260500- /O.NEW.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Battle Creek, Baldwin, Clare, Big Rapids, Fremont, Charlotte, Reed City, Mount Pleasant, Jackson, Greenville, St. Johns, Lansing, Alma, Ionia, Grand Rapids, Kalamazoo, and Hastings 254 PM EST Tue Nov 25 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds gusting 45 to 55 mph. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...From 7 AM Wednesday to 7 AM EST Thursday. Winds strongest Wednesday afternoon and evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TJT
7 follow-up statements
504 WWUS73 KGRR 260303 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1003 PM EST Tue Nov 25 2025 MIZ037-043-050-056-064-071-261115- /O.CON.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Jenison, Muskegon, Ludington, Grand Haven, Holland, South Haven, and Hart 1003 PM EST Tue Nov 25 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...From 7 AM Wednesday to 7 AM EST Thursday. * IMPACTS...Damaging winds will blow down some trees and power lines. Power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-261115- /O.CON.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Greenville, Grand Rapids, Hastings, Mount Pleasant, Baldwin, Ionia, St. Johns, Jackson, Fremont, Charlotte, Lansing, Clare, Big Rapids, Alma, Kalamazoo, Reed City, and Battle Creek 1003 PM EST Tue Nov 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts 45 to 55 mph expected. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...From 7 AM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RAH
262 WWUS73 KGRR 260910 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 410 AM EST Wed Nov 26 2025 MIZ037-043-050-056-064-071-261800- /O.CON.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Grand Haven, South Haven, Hart, Muskegon, Jenison, Ludington, and Holland 410 AM EST Wed Nov 26 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-261800- /O.CON.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Battle Creek, Lansing, Mount Pleasant, Greenville, St. Johns, Kalamazoo, Reed City, Alma, Clare, Charlotte, Ionia, Jackson, Baldwin, Fremont, Grand Rapids, Big Rapids, and Hastings 410 AM EST Wed Nov 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JC
288 WWUS73 KGRR 261614 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1114 AM EST Wed Nov 26 2025 MIZ037-043-050-056-064-071-270015- /O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Holland, Ludington, South Haven, Jenison, Muskegon, Hart, and Grand Haven 1114 AM EST Wed Nov 26 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts of 50 to 60 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-270015- /O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Charlotte, Lansing, Clare, Battle Creek, Ionia, Fremont, Big Rapids, St. Johns, Alma, Kalamazoo, Mount Pleasant, Jackson, Hastings, Reed City, Baldwin, Greenville, and Grand Rapids 1114 AM EST Wed Nov 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Duke
997 WWUS73 KGRR 262039 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 339 PM EST Wed Nov 26 2025 MIZ037-043-050-056-064-071-270445- /O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Holland, Ludington, South Haven, Jenison, Muskegon, Hart, and Grand Haven 339 PM EST Wed Nov 26 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts of 50 to 60 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-270445- /O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Charlotte, Lansing, Clare, Battle Creek, Ionia, Fremont, Big Rapids, St. Johns, Alma, Kalamazoo, Mount Pleasant, Jackson, Hastings, Reed City, Baldwin, Greenville, and Grand Rapids 339 PM EST Wed Nov 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 30 mph with gusts up to 45 mph. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Duke
346 WWUS73 KGRR 270255 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 955 PM EST Wed Nov 26 2025 MIZ037-043-050-056-064-071-271100- /O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Hart, Holland, South Haven, Jenison, Ludington, Grand Haven, and Muskegon 955 PM EST Wed Nov 26 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Northwest winds 20 to 30 mph with gusts 50 to 60 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-271100- /O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Grand Rapids, Charlotte, Greenville, Kalamazoo, Clare, Jackson, St. Johns, Lansing, Reed City, Big Rapids, Alma, Ionia, Hastings, Battle Creek, Baldwin, Fremont, and Mount Pleasant 955 PM EST Wed Nov 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, south central, southwest, and west central Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 04
841 WWUS73 KGRR 270858 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 358 AM EST Thu Nov 27 2025 MIZ038>040-044>046-051-052-057>059-065>067-072>074-271000- /O.CAN.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Charlotte, Fremont, Reed City, Grand Rapids, Kalamazoo, Jackson, Mount Pleasant, Greenville, Lansing, Alma, Clare, St. Johns, Hastings, Battle Creek, Ionia, and Big Rapids 358 AM EST Thu Nov 27 2025 ...WIND ADVISORY IS CANCELLED... Winds will remain gusty but will be below criteria and winds will continue to slacken today. $$ MIZ037-043-050-056-064-071-271200- /O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of South Haven, Muskegon, Grand Haven, Ludington, Jenison, Hart, and Holland 358 AM EST Thu Nov 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 AM EST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ JC
797 WWUS73 KGRR 271150 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 650 AM EST Thu Nov 27 2025 MIZ037-043-050-056-064-071-272000- /O.CAN.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/ /O.NEW.KGRR.WI.Y.0011.251127T1150Z-251128T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of South Haven, Muskegon, Grand Haven, Ludington, Jenison, Hart, and Holland 650 AM EST Thu Nov 27 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this high wind warning went out at Nov 25, 12:58 PM EST, 1 hour 56 minutes earlier. Its key messages:
- Rain showers with mild temps Today
- Winter Weather with impacts possible Wednesday through Thursday
- Cold weather ahead through the weekend
Area forecast discussion, Nov 25, 12:58 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1258 PM EST Tue Nov 25 2025
.KEY MESSAGES...
- Rain showers with mild temps Today
- Winter Weather with impacts possible Wednesday through Thursday
- Cold weather ahead through the weekend
&&
.DISCUSSION...
Issued at 346 AM EST Tue Nov 25 2025
- Rain showers with mild temps Today
Short wave trough will continue mid southwesterly flow through the
daytime with warmer, moister air moving across Michigan. This will
bring more widespread rain showers today, with mild temps around
50 this afternoon.
- Winter Weather with impacts possible Wednesday through Thursday
A large upper level low remains on track to move through the
upper midwest and move across Michigan Wednesday through
Thanksgiving. Models remain consistent on the track and timing of
the system. Strong northwesterly flow will stream across the lake
with ECMWF showing wind gusts means at MKG and LDM between 50 to
60 mph. Several other guidances remain lower. Have held off on
any headlines though at least an advsy will probably be needed.
Steep drop in temps should occur early Wednesday with temps
dropping. 850 mp temps as low as -9C will be overhead with strong
omega values pulling in lakeshore moisture, aiding in snow shower
rates.
CAMS are hinting on strong frontogenetic forcing along the I 94
corridor, especially in the Kalamazoo, Battle Creek area westward
with decent CAPE for this time of year. Two areas of higher
snowfall rates are shaping up. The first is through the Northwest
corner of the region, East of Ludington and north of Big Rapids.
The strong winds, good SLR's and above mention Omega, which is a
good indicator of lake enhancement, means higher snowfall totals
will be possible Wednesday night through at least the first half
of Thanksgiving. Due to this potential have issued a Winter Storm
Watch along the US 10 corridor.
The second location in in and around the Kalamazoo area. This
potential remains more tenuous, hence the lack of a headline.
However, the previously mentioned dynamics, the lake enhancement
and the persistent, long period of snow bands through Thursday
afternoon could allow for decent snow accumulations. The factors
that could alter this outcome remains the winds, warmer ground
temps and when the rain transitions to snow. The best timeframe
for snow will be between 22Z Wednesday to 12Z Thursday. During
this timeframe there will be around a DGZ 5KFT deep with temps
of
-10 to -18C. Those conditions are prime for dendritic growth. So
will have to watch to see if these conditions persist. Either
way, impacts to holiday travel are expected Wednesday afternoon
through Thanksgiving.
- Cold weather ahead through the weekend
H8 temperatures will be near -12c Thursday through Friday. That
creates high instability over the lake. A strong short wave
moving through the upper trough will result in lake effect snow
showers on Thanksgiving and will continue into Thursday night
before diminishing Friday when drier air begins to flow over the
lake.
The next system from the southern stream will arrive Saturday.
Given the cold air in place the precipitation will begin as snow
but then mix with rain Sunday. We'll like see some snow
accumulation with that system as well.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1258 PM EST Tue Nov 25 2025
IFR/LIFR will be prevalent into late tonight with low ceilings and
areas of light drizzle and mist. Winds will not be much of a
factor until the arrival of a cold front with a broken line of
rain showers moving from southwest to central Lower Michigan
between 06 and 12 Z. Increasingly strong and gusty southwest
becoming west winds will occur during the day Wed, as
southwest/south-central Michigan will be just south of a strong
low-pressure cyclone. Lake enhanced rain/snow mix changing to
snow during the day Wed will keep visibility and ceilings variable
from low-MVFR to IFR through Wed evening, occurring with peak
gusts greater than 35 knots.
&&
.MARINE...
Issued at 336 AM EST Tue Nov 25 2025
DUe to the strong winds due to the strong system crossing the
lakeshore, have upgraded the Gale Watch to a warning with winds
possibly becoming storm force Wednesday to Thursday. Due to this
potential have a storm watch out with Gales continuing Thursday .
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Watch from Wednesday afternoon through Friday
morning for MIZ038>040.
MARINE...Gale Warning from 3 AM to 10 AM EST Wednesday for LMZ844>849.
Gale Warning from 7 AM Thursday to 1 AM EST Friday for
LMZ844>849.
Storm Watch from Wednesday morning through Thursday morning for
LMZ844>849.
&&
DISCUSSION...Ceru
AVIATION...CAS
MARINE...04/CeruHazardous weather outlook, Nov 25, 4:59 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 459 AM EST Tue Nov 25 2025 MIZ037>040-043>046-050>052-056>059-064>067-071>074-261000- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 459 AM EST Tue Nov 25 2025 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong winds gusting to 50 mph are expected along the lake shore Wednesday and Wednesday night resulting in scattered power outages. Travel may become hazardous Wednesday night and Thanksgiving due to accumulating snow. Especially along the US 10 corridor and along the I 94 corridor. Another period of hazardous travel due to snow is possible Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-261000- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 459 AM EST Tue Nov 25 2025 This hazardous weather outlook is for the nearshore waters from St Joseph to Manistee. .DAY ONE...Today and Tonight Gales are possible Late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gales to 45 kts are expected early Wednesday with storm force winds possible Wednesday into Thursday with Gales continuing Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 2:36 AM EST | Winter Storm Watch | GRR | Clare, Lake, Osceola | 12 hr |
| Nov 25, 3:56 AM EST | Gale Warning | GRR | 27 hr | |
| Nov 25, 3:56 AM EST | Gale Warning | GRR | 10 hr | |
| Nov 25, 3:56 AM EST | Storm Watch | GRR | 10 hr | |
| Nov 25, 2:25 PM EST | Storm Warning | GRR | 35 hr | |
| Nov 25, 2:36 PM EST | Winter Storm Warning | GRR | Allegan, Barry, Calhoun, Kalamazoo, Lake, Mason and 5 more | 44 hr |
| Nov 25, 2:36 PM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Eaton, Ionia and 14 more | 64 hr |
| Nov 25, 2:54 PM EST | Wind Advisory | GRR | Barry, Calhoun, Clare, Clinton, Eaton, Gratiot and 11 more | 37 hr |
Nearby
High Wind Warnings in Michigan, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.